Monday, January 17, 2011

As Promised

I said a while ago that I would update my progress or lack of progress with my new med. I suppose now is as good a time as any.

I went through the three or four days of side effects that always come with starting something new. Then I was just going about my days still feeling kind of blah. Then it hit me. Shouldn't I be feeling better? Not just over the side effects, but feeling better.

I Googled Geodon (the new med) and saw that it can take several weeks to build up in my system. I also thought that maybe my dose isn't high enough. Then it occurred to me that maybe it isn't even the med I need for my issues. Surprisingly enough these three things made sense and helped me relax. I still don't feel better mentally though. At least I'm not worse. (I see my psychiatrist February 1 for a review. I guess I'll have to get back to you after that.)

Isn't it nice that things like fat burners are so much less complicated?

4 comments:

Queen-Size funny bone said...

any medications these days is like hit or miss

Forgetfulone said...

Like Queenie said, it's a crap-shoot, which is kinda scary! I hope everything works out with the new meds.

SilverNeurotic said...

You'll find the right meds for you, it'll take awhile but there's bound to be something out there that'll work for you.

Rose said...

i have to give you credit. you acknowledge your issue and are willing to work on it. take care rose